# SDR IPXA2025040777848

- Difficulty date: March 5, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53981958201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR STRUCTURE CROSSBEAM C74 -Y2127 SUPPORT ANGLE HAS A CRACK. DOT 68-05.  INSTALL PANELS: 262PF, 262VF, 262JM, 252TU,262DX, 262GX.  VERIFIED ACCOMPLISHED PERMANENT REPAIR IN ACCORDANCE WITH EO-93165-REQ1 AND VT-MAE EA 300-5318-27-A3864, REV. -.
